# SDR ZW0A0100707

- Difficulty date: April 19, 2001
- Submitted: April 23, 2001
- Operation: Air carrier
- Aircraft: N904TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49156
- Aircraft time: 55,635 hours, 28,779 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND A 1.5 INCH CRACK IN WEBBING AT STA 1266, LONGERON 18L, ONE INCH OTBD OF NUMBER 1 CHAIR TRACK.  INSTALLED WEB DOUBLER PER SRM 53-01, FIG 2 AND SRM 51-30-2.
